my doc doesbt know what to do for me, i have constant anxiety two weeks or less before my period i "lose " it i feel like im losing my mind i get hopeless and depressed i feel like my world is ending, originally my doc wanted to pull the antidepressant (she is consulting with psychiatrist) cause they thought i could possible be bipolar, and they got me down to 5mg of lexapro And added zyprexa which did stop my spiriling i was dealing with, but i gained so much weight on it, and recently i feel like im spiraling again, major anxiety barely eating tons of ocd intrusive thoughts not wanted to leavr bed or house, so i begged my doc to up my lexapto cause i thought it would help ocd she did, and sadly i feel like ive gotten worse which i didnt think was possible it was upped five days ago,
I have taken lexapro and up it to 20 after a month. I just started on zoloft about a month ago and and am feeling a lot better. Try to take a couple of deep breaths. I know you are scared but try to calmn down. If you have any advil pm this will help you to sleep. I wish i could be of more help.
As always great answers from my friends, Just some food for thought, Try very hard and don't pick on yourself this is not your fault. I would suggest that you ast the doctor about these medications, I have seen many many people do so well on these for OCD, the first choice is Anafranil and the other is Luvox tablets these are chemically made more for OCD if you have the doctor working for you with these he or she can look them up and see what they think. There is a good life with the right medications and OCD don't take it out on yourself and breath deep. and slow listen to some nice music keep your mind busy you can and well get through this my friend. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 4 answers
Posted 8 Mar 2012 • 2 answers
Posted 19 Sep 2013 • 3 answers
Posted 2 Oct 2013 • 3 answers
Posted 19 Sep 2015 • 1 answer